MAUDE Adverse Event Report: VISIONARY OPTICS LATITUDE; SCLERAL CONTACT LENS

VISIONARY OPTICS LATITUDE; SCLERAL CONTACT LENS
Model Number LATITUDE
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Eye / Vision Problem (4471)
Date of Event 10/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer company is proceeding with investigation complaint # (b)(4) related to this event (medwatch mw5147863).Company will file a follow up report."this report is being filed immediately after the manufacturer was granted access to webtrader".
 
Event or Problem Description
December 18, 2023 fda contacted manufacturer report # mw5147863 received through fda's medwatch program.Company is proceeding with an investigation related to this event.
 
Event or Problem Description
Initial report: december 18, 2023 fda contacted manufacturer report # mw5147863 received through fda's medwatch program.Company is proceeding with an investigation related to this event.Follow-up/closing report; (b)(6) 2024: the patient was seen for an annual visit on (b)(6) 2024.No treatment was prescribed by the doctor in relation to the incident.The patient did not report any injuries regarding this incident at the time of his annual exam.The patient's eye care provider ordered a new pair of contact lenses, different design/material.
 
Additional Manufacturer Narrative
Initial report: manufacturer company is proceeding with investigation (complaint # (b)(4)) related to this event (medwatch mw5147863).Company will file a follow up report."this report is being filed immediately after the manufacturer was granted access to webtrader" follow up/closing report january 16, 2024 a thorough investigation of the company's complaint records, material/material lot number, and product design was completed.No findings indicate this incident was due to material or a design defect (full investigation report documented in company complaint # (b)(4).Company completed investigation of this event, no findings to report.

Brand Name
LATITUDE
Common Device Name
SCLERAL CONTACT LENS
Manufacturer (Section D)
VISIONARY OPTICS
1325 progress drive
front royal VA 22630 6425
Manufacturer (Section G)
VISIONARY OPTICS
1325 progress drive
front royal VA 22630 6425
Manufacturer Contact
rosemary hayes
1325 progress drive
front royal, VA 22630-6425
5406367976
MDR Report Key18540590
Report Number1000123221-2023-00012
Device Sequence Number20796500
Product Code HQD
UDI-Device Identifier00865576000287
UDI-Public00865576000287
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring,Other
Type of Report Initial,Followup
Report Date (Section B) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberLATITUDE
Device Lot Number2936
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2023
Supplement Date Received by Manufacturer12/18/2023
Initial Report FDA Received Date01/18/2024
Supplement Report FDA Received Date01/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age44 YR
Patient SexMale